Percocet withdrawal how long

Common Questions and Answers about Percocet withdrawal how long

percocet

How much were you taking per day. How long. It really depends. Withdrawl is not going to kill you. It can get pretty uncomfortable, but usually it has a lot to do with anxiety. You used the drugs for legitimate pain. A lot of the struggle of withdrawl is the helpless feeling of being a drug addict. You do not fall into that category. I would talk to the doctor tho. He put you on the medication. He is responsible for helping you get off it if you have become dependent.
That's a lot to take in six days is why I ask . As far as withdrawals go it depends on how long you have been abusing and how much so if you can provide that information we will have more to work with .. Good luck ..
I am trying to manage that pain with over the counter meds, vitamins, and SNRIs now. I don't have anyone I can turn to for help. How long will this last? I just want to give in now and get more. Help!
I am not sure how long your Mom has been on the percocets, but I was just on them heavily for a year and after a ride in the ambulance and being hospitalized 6 wks ago, I had to find out the hard way that i was severely addicted to them. When yopu stop using mind-altering drugs your "real feelings" slowly come flooding back and that is what I needed help with after I came off of them.
I have muscle aches, no fever or sweats, I have weakness and fatigue, (but I always have had that for I dont know how long - I am just exhausted, I guess due to my illness) I could not sleep well last night. (but the percocet just keeps me awake anyway if I take it at night) I am not particularly any more nauseas than any other day, (I have a lot of nasea issues I think due to dialysis and potassium elevations.
I was taking anywhere from 6-12 pills a day depending on the pill. How long does the withdrawal last and what symptoms do I have to look forward too? I already have sweating, anxiety, stomach cramps, tiredness, goosebumps, shivers. So here's the thing, I didn't have any pills all day Sunday, yesterday I had five 5/325 hydrocodones and today 1 hydro. I was trying to tapper down but it's not helping. So what is the worst I have to look forward too.
I am now experiencing diarea and I am wondering how long it will take for my body to heal? I have been taking 4-5 daily. If anyone can help I would greatly appriciate it.
I did this to myself this is why I chose to go cold turkey, can someone please tell me how long I will withdrawal for, when am I going to stop feeling depressed, and basically when can I go back to my normal life.
And if at all possible I will need someone to talk to tomorrow because I start feeling withdrawal after a bout 8-10 hrs. without any meds.Also how long will it last?Ive heard people say that the worst part is the first 1-2 days then its manageable but you still feel crappy.
Long story short I am 47 hours into a cold turkey quitting of Percocet...anywhere from 35 to 50 mg a day. I tried tapering but no self control. So here I sit feeling like hell. Fatigue and diarrhea are the worst of it. I was addicted for four years. Can anyone tell me how much longer I will feel like this?
After the first 7 days the physical withdraws will subside quite a bit. Stock up on items in the Thomas recipe...they will help!!!! How much and how long were you taking the percs? Stay strong and good luck to you!!
what is used to detox from percocet and how long does it take with drugs or cold turkey?
I've gone through this time and time again only to have the pain over whelm me . I would take them Sunday morning then see how long I can go before the pain overwhelms me . I don;t get upset stomach or some of the other things I've heard about just a lot of pain . What should I do ?
Hi there and welcome to the forum. I'm sorry it took so long for someone to reply. It can be slow around here on weekends. Hang in there as I'm sure others will also weigh in. You have been on a fairly high dose of Percs for a long time. You managed to do a very quick taper. I would say that you are still going to experience a few days at least of withdrawal symptoms. The "worst" may not be over. Have you ever gone through this before?
I have been on percocet every day for about a year and a half now but I have been taking some form of pain medicine for over 6 years now (I have also used Tramadol, Vicodin, and Morphine ER previously). I currently use percocet for breakthrough pain...pain that occurs outside of the control of my long acting opioid medication, Opana ER (12 hour extended release oxymorphone).
I have been addicted to opiates before and cleaned up my act for about 1 year. It all started with a knee injury and thats how i got the taste of the devil through these damn pills. I soon went and got them off the street.. And now i have gone back down the slope. I have been taking about 6-8 10mg pills a day for the past month, abusing them. I have been late to work everyday, using at work, missing work and now i have had enough. I missed work today and have set up a doctors appointment.
Demerol is an opioid medication. How long are you going to be needing pain relief? The reason I ask is because demerol metabolizes into a normeperedine and it accumulates in the body and can cause seizures. I do know someone first hand that found out the hard way by eating too much and had a seizure. She had a hip replacement and broke a leg during the seizure just after the replacement. That had to be horrific. Anyway, many docs are steering away from demerol.
The process varies from person to person,and depends on how much you've been taking and for how long. I remember when I quit Kadian-it sucked,but it is so much better not taking it!! Congratulations on making the choice to quit. With addiction,it becomes a daily choice on whether we use or not.You're making the right choice to quit. Do you have any aftercare planned,such as NA or therapy? Having a good support system is essential.
I was without percocet for about 10 days and just couldn't take it anymore with the depression. I am wondering if anyone has had the same experience and knows how long the depression lasts. Also are there any techniques? Tea, exercise, sauna? To ease the mental pain. If anyone has experience with the depression part and knows the duration of what I would have to put up with it would give me some hope.
Hi and welcome to the forum...sounds like you in the middle of withdrawals..as for how long its going to last....its different for everyone but typically it usually runs its coarse in about 5 days with day 5 being where you start to see the light again...you had a pritty strong habit at 15 a day for 4 yrs so its going to be a grind the next few days...they make something called "highlands restful legs '' you can get it at walmart or walgreens it will help with the leg thing...
Doing so is just really hard for me. Also how long till I will be able to sleep again. Im not getting any anxiety attacks/depression that other people seem to be feeling here..... oh and no diarahea and vommiting either. Is my withdrawal going fine?
If I stop cold turkey, how long will the shakes last? The shakes are terrible, but I think I can handle them if it is not too long. Also, if I switch to 5mg/day, and eventually try to take it every other day, and then every 3rd day, will this help me ween off of it? Will the shakes go away? Or do I have to suffer for a few days? Anyone who can give me any info, please do. And if you have any suggestions on how to make it easier, please do.
Does anyone know how long my withdrawal will last. I was taking about 6-8 percocet per day for about a year due to back pain. I took my last pill on friday 6am. Is it sunday evenning 6pm. I cannot sleep and doing this cold turkey.
i cant sleep, no energy, restless leg syndrome, anxiety out the roof, and i JUST starting eating yesterday. How long does this withdrawal last???? The hardest part is going to work and putting on a show... you know how hard that is...the mental part is easy, cause i made a promise to my dead brother (that dies from drug abuse) that i'm done... and i mean it.......... i have not thought about them, or want them, just wanna get better................
MedHelp Health Answers